New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Aug 2008
Total Posts : 469
   Posted 9/25/2008 6:50 PM (GMT -6)   
Do you think that our meds for this disease affects our skin coloration?  Seems my skin looks blah now that I've been on these meds. 
Diagnosised 8/25/08 GRRR
Multi Enzyme
Mega Probiotic
Fiber Wafer
Nictotine Patch
Fish Oil Pill
Feel like I am headed into remission! 

Veteran Member

Date Joined Aug 2006
Total Posts : 6571
   Posted 9/25/2008 8:58 PM (GMT -6)   
it coudl be the meds, but most likely it's the strain the disease is putting on your body. When i still had UC when i was in a flare my skin would look so much worse, for those entire 8 years i couldn't tan, at all, and before i got sick i had been the kind of person that walked outside and walked back in with a perfect tan, lol. After surgery, i had it in april 2007 and by july i had a fairly good tan, and this year i got an awesome tan and my skin is much perkier looker, as are my eyes and my hair got shiny and healthy again

Regular Member

Date Joined Jul 2008
Total Posts : 94
   Posted 9/26/2008 9:40 AM (GMT -6)   
yes, i agree, my skin looks terrible lately too.  I did read in the pamphlet from the Pharmacy that 6-MP can cause 'darkening of the skin'.  Mine seems to be in patchy places on my face.  yet another lovely thing to deal with and having this disease!

Diagnosed with UC 3/2008
10mg Prednisone
75mg 6-MP
Entocort 9mg daily
800mg Asacol 3X daily

Forum Moderator

Date Joined Apr 2004
Total Posts : 23551
   Posted 9/26/2008 10:44 AM (GMT -6)   
I am just the opposite. I tend to glow - yes literally when I feel like crap. It's sort of like someone put a light bulb under my skin. People always say I look so healthy when in reality it is when I glow I feel like total doggy doo go figure!
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis(?)~Sacroiliitis-epidural injections~bulging and herniated discs C5/C6 & C6/C7~3rd epidural injection 9/4, Neurontin and Skelaxin
To help Healingwell - click here: DONATE


New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, March 20, 2018 7:48 AM (GMT -6)
There are a total of 2,941,700 posts in 322,779 threads.
View Active Threads

Who's Online
This forum has 161186 registered members. Please welcome our newest member, frenchy51.
318 Guest(s), 15 Registered Member(s) are currently online.  Details
George_, MichUC, PDXCaveman, Fyrcat, Mrseaglea, C_G_K, Serfr, Sherrine, Rockwood, MooseSafari, Edsson, UCer23, Supportive Daughter, SIBOFkdmylife, California Dreamin